# SDR UPS96221394

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Stop
- Part number: 655343319
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LOWER AFT CARGO DOOR CUT OUT.  DOOR STOP CRACKED AT AFT FRAME MID STOP.  STOP REPLACED IAW SRM 51-30-2.
